Quick Links



Found publications: 2 result(s)

1 to 2 of 2

Travel time computations using a compact eikonal equation for vertical transverse isotropic media
Journal name: Geophysical Prospecting
Issue: Vol 66, No 8, October 2018, pp. 1475 - 1484
DOI: 10.1111/1365-2478.12636
Info: Article, pdf PDF (6.44Mb)
Language: English

A New Stable Eikonal Equation for Vertical Transversely Isotropic Wave Propagation
Authors: P.P. Moghaddam and R. Khajavi
Publication date: 12 June 2017
DOI: 10.3997/2214-4609.201701114
Info: Extended abstract, pdf PDF (1.7Mb)
Language: English

Previous 1 Next